# SDR SWAA2020060474500

- Difficulty date: May 2, 2020
- Submitted: June 4, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN FLOORBEAM UPPER CAP, UPPER SURFACE, BS 986.5, LBL 50', WL 208.1 (L2 DOOR AFT GIRT BAR FLOOR FITTING AREA).  INSTALLED CATEGORY A REPAIR AT FLOORBEAM UPPER CAP, STA 986.5 FROM RBL 50' TO LBL 50' (ENTIRE T CAP REPLACEMENT) IRW SRM 53-70-51-2R-4 REPAIR 4.
